Get Your Dog Care Questions Answered by Experts
Hi and sorry about your adventures with your Mal. I have a Belgian Tervuren, so I know what criminals they can be at times.
If your Mal is about 11 months, I'm guessing he's probably at least 40 lbs? Also, a standard albuterol inhaler deliver 90 mcg per dose, so if your boy inhaled/ingested significantly less than ten doses, you should probably be okay. If he got even close to that, OR IF YOU AREN'T SURE, than you need to take him to an emergency facility right away---an overdose of albuterol can cause arrhythmias (problems with the heart rhythm) which requires prompt treatment. If you are seeing signs of dizziness, tremors or abnormal excitement (this can be a relative thing in Belgians!), opt for taking and having him checked out. If he actually ingested the albuterol, they can get him to vomit, then will administer charcoal and monitor his heart rhythm.
I'll be online for awhile, but wanted to get this back to you right away, let me know if you have any other questions. Good luck!
Susan Garlinghouse, DVM
I saw a product called Comfortis. It comes in various